# SDR SWIA202052742

- Difficulty date: August 15, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA UNDER THE FORWARD DRAIN MAST HAS 2 EACH SCRIBE MARKS, MARKED.  C-CHECK RO 9/21/2020.  BLENDED OUT 2 EA SCRIBE MARKS UNDER FWD DRAIN MAST.  NO DAMAGE ALLOWED IN THAT AREA.  RECEIVED AND COMPLIED WITH ALL APPLICABLE STEPS OF MHIRJ REO.  PERFORMED PRESSURE LEAK CHECK, REF CRJ 700 AMM.  LEAK CHECK GOOD, SEE CONTINUATION FOR FURTHER DETAILS.
